Left-continuous t-norms are much more complicated than the continuous ones, and obtaining a complete classification of them seems to be a very hard task. In this paper we investigate some aspects of left-continuous t-norms, with emphasis on their continuity points. In particular, we are interested in left-continuous t-norms which are isomorphic to t-norms which are continuous in the rationals. We characterize such a class, and we prove that it contains the class of all weakly cancellative left-continuous t-norms.

Montagna, F., & Jenei, S. (2003). On the continuity points of left-continuous t-norms. ARCHIVE FOR MATHEMATICAL LOGIC, 42(8), 797-810 [10.1007/s00153-003-0182-2].

On the continuity points of left-continuous t-norms

MONTAGNA, FRANCO;
2003

Abstract

Left-continuous t-norms are much more complicated than the continuous ones, and obtaining a complete classification of them seems to be a very hard task. In this paper we investigate some aspects of left-continuous t-norms, with emphasis on their continuity points. In particular, we are interested in left-continuous t-norms which are isomorphic to t-norms which are continuous in the rationals. We characterize such a class, and we prove that it contains the class of all weakly cancellative left-continuous t-norms.
Montagna, F., & Jenei, S. (2003). On the continuity points of left-continuous t-norms. ARCHIVE FOR MATHEMATICAL LOGIC, 42(8), 797-810 [10.1007/s00153-003-0182-2].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/17171
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo